Exponential stability for wave equations with non-dissipative damping

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:d388ebed72db7be4a998f2002d7e2f2b

MUÑOZ RIVERA, Jaime E., Reinhard RACKE, 2008. Exponential stability for wave equations with non-dissipative damping. In: Nonlinear Analysis : theory, methods & applications. 68(9), pp. 2531-2551. ISSN 0362-546X. eISSN 1873-5215

@article{Munoz Rivera2008Expon-737, title={Exponential stability for wave equations with non-dissipative damping}, year={2008}, doi={10.1016/j.na.2007.02.022}, number={9}, volume={68}, issn={0362-546X}, journal={Nonlinear Analysis : theory, methods & applications}, pages={2531--2551}, author={Muñoz Rivera, Jaime E. and Racke, Reinhard} }

Muñoz Rivera, Jaime E. We consider the nonlinear wave equation utt−σ(ux)x+a(x)ut=0 in a bounded interval (0, L) C R1. The function a is allowed to change sign, but has to satisfy a = 1/LR L 0 a(x)dx > 0. For this non-dissipative situation we prove the exponential stability of the corresponding linearized system for: (I) possibly large ||a||L∞ with small ||a(·) − a||L2, and (II) a class of pairs (a,L) with possibly negative moment R L0 a(x) sin2(pi x/L) dx. Estimates for the decay rate are also given in terms of a. Moreover, we show the global existence of smooth, small solutions to the corresponding nonlinear system if, additionally, the negative part of a is small enough. Exponential stability for wave equations with non-dissipative damping eng 2008 Racke, Reinhard application/pdf deposit-license First publ. in: Nonlinear Analysis: Theory, Methods & Applications 68 (2008), 9, pp. 2531-2551 Muñoz Rivera, Jaime E. 2011-03-22T17:45:40Z Racke, Reinhard 2011-03-22T17:45:40Z

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Exponential_stability_for_wave_equations_with_non_dissipative_damping.pdf 69

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto